Author Topic: Terrible Shaking and Getting Worse  (Read 221 times)

[Buddie]

Terrible Shaking and Getting Worse
« on: February 03, 2013, 07:30:27 pm »
Is it normal for shaking to get worse after being off benzo for a little over 2 months?  Why are my symptoms getting worse and not better?  Has anyone had this?  Also insomnia is just terrible.  I would like to think it's my body trying to correct itself.  I hope this is the case.  Any input is greatly appreciated.
Thanks
Sheldon
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terrible Shaking and Getting Worse
« Reply #1 on: February 03, 2013, 07:44:08 pm »
Hi Sheldon,

I think your system is working very hard to right itself.  2 months out can be pretty intense at times.  I read your signature concerning the rescue doses, are you still taking any?  If you are it is possible you are confusing an already confused central nervous system.

Unfortunately insmonia is a very common withdawal symptom.  Why don't you take a read at the Insomnia board, may be you can find some ideas to help with that.  http://www.benzobuddies.org/forum/index.php?board=83.0

Try to accept this process and be really gentle with yourself right now. Find any and all distractions from the symptoms. It will get better with time.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terrible Shaking and Getting Worse
« Reply #2 on: February 03, 2013, 08:16:10 pm »
Hi Sheldon,

I'm about 5 1/2 months off and the shaking comes and goes...   The more I focus on it, the worst it gets.. Also, I notice it's much worse when I have a night or 2 of no sleep..   Many of my symptoms increase when I don't sleep.

2 months is not a long time off.. try to relax and accept as much as possible...  I know it's easier said than done.. everytime I get a new symptom, I spend too much time trying to figure out what and why it is and it just gets me more stressed and symptomatic..

Hang in there, you are not alone.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terrible Shaking and Getting Worse
« Reply #3 on: February 04, 2013, 03:15:26 am »
Is it normal for shaking to get worse after being off benzo for a little over 2 months?  Why are my symptoms getting worse and not better?  Has anyone had this?  Also insomnia is just terrible.  I would like to think it's my body trying to correct itself.  I hope this is the case.  Any input is greatly appreciated.
Thanks
Sheldon



Hi Sheldon
what helped me was ride bike . 5 minutes on and my symptoms where gone . Or fast walk for half or hour .
Exercise always is best kill  w/d /
Good luck  [...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Terrible Shaking and Getting Worse
« Reply #4 on: February 04, 2013, 05:10:44 am »
Thank you all so much for your support.  Actually I'm almost 3 months out (84 days).  Is it normal to have all four limbs to shake at one time?  It never seems to stop.  The severe shaking started when I was 2 months in.  Is this normal and is there a light at the end of this tunnel? Also internal vibration in my abdomen.  I appreciate all your help.  It seems there isn't a doctor out there that knows anything.

Sheldon
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.